# SDR CA120525006

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10818062202
- Condition: Failed
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFG O/H MAGNETO ROTATING MAGNET WAS TURNED AND FOUND TO HAVE SIDE PLAY AND END PLAY.  END PLAY WAS MEASURED AT .004" WHICH IS MORE THAN MFG LIMITS OF .0005 TO .0015". MAGNETO WAS RETURNED TO MFG FOR WARRANTY PURPOSES.  A SECOND MAGNETO WAS REMOVED FROM STOCK AND FOUND TO HAVE EXCESSIVE ENDPLAY AS WELL.
